# SDR DALA2016112809331

- Difficulty date: April 18, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,138 hours, 48,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS FOR EXCESSIVE CORROSION ON LT SEAT TRACK X= 54 BTW STA Y=546-550. DAMAGE WAS REMOVED IAW SRM.
